# SDR SWAA064143

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 42,254 hours, 36,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FWD CARGO DOOR CUTOUT AFT FRAME CRACKED AT NR 5 DOOR STOP.  REMOVED AND REPLACED FRAME SECTION PER ACO.
